# SDR MASA20211213607

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH690334029
- Part serial: NA
- Condition: Corroded
- Location: Fs581-Fs586 Rbl9
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER FLOOR BEAM AT PAX CABIN WAS FOUND WITH CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-00-41-201-001-A03 (FLOORBEAMS FS 280.00 -FS 1098.20 REPAIRS), FIG. 53-00-41-995-829 (REV. 38 DATED JUL. 25, 2020).
